# SDR REXA2016120602556

- Difficulty date: December 6, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE NR 2 SEAT TRACK SECTION HAS CORROSION BETWEEN FS 364 TO FS 384. REMOVED CORROSION IAW SRM 51-21-06 FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49. REMOVED AND REPLACED LEFT SIDE NR 2 SEAT TRACK IAW AMM 53-01-11.
